The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution

Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B (2002)
Journal of Pure and Applied Algebra 167(1): 53-82.

Download
OA
Journal Article | Published | English
Author
; ; ; ;
Abstract
Let X --> A(X) denote the algebraic K-theory of spaces functor. In the first paper of this series, we showed A(X x S-1) decomposes into a product of a copy of A(X), a delooped copy of A(X) and two homeomorphic nil terms. The primary goal of this paper is to determine how the "canonical involution" acts on this splitting. A consequence of the main result is that the involution acts so as to transpose the nil terms. From a technical point of view, however, our purpose will be to give another description of the involution on A(X) which arises as a (suitably modified) P.-construction. The main result is proved using this alternative discription. (C) 2002 Elsevier Science B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Hüttemann T, Klein JR, Vogell W, Waldhausen F, Williams B. The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution. Journal of Pure and Applied Algebra. 2002;167(1):53-82.
Hüttemann, T., Klein, J. R., Vogell, W., Waldhausen, F., & Williams, B. (2002). The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution. Journal of Pure and Applied Algebra, 167(1), 53-82.
Hüttemann, T., Klein, J. R., Vogell, W., Waldhausen, F., and Williams, B. (2002). The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution. Journal of Pure and Applied Algebra 167, 53-82.
Hüttemann, T., et al., 2002. The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution. Journal of Pure and Applied Algebra, 167(1), p 53-82.
T. Hüttemann, et al., “The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution”, Journal of Pure and Applied Algebra, vol. 167, 2002, pp. 53-82.
Hüttemann, T., Klein, J.R., Vogell, W., Waldhausen, F., Williams, B.: The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution. Journal of Pure and Applied Algebra. 167, 53-82 (2002).
Hüttemann, Thomas, Klein, John R., Vogell, Wolrad, Waldhausen, Friedhelm, and Williams, Bruce. “The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution”. Journal of Pure and Applied Algebra 167.1 (2002): 53-82.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar